# SDR USAA2011111100023

- Difficulty date: October 20, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 37,475 hours, 16,683 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209400800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM AT FR66, -Y765.  REPLACED SEAT TRACK BETWEEN FR27 TO FR29, -Y765 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53472815.
